# SDR DALA2018012300400

- Difficulty date: January 22, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 54,350 hours, 18,018 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Control Valve
- Condition: Contaminated
- Location: Door Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

ATB - AFTER RAISING THE GEAR HANDLE FLIGHT CREW RECEIVED A GEAR DISAGREE AND NOISE FROM THE NOSE GEAR AREA WITH ASSOCIATED VIBRATION.  CORRECTIVE ACTION: REMOVED DOOR ACTUATOR FLOW CONTROL VLV ASSYM FOUND TRASH INSIDE. FOUND CASE DRAIN FILTER AND LEFT HYD PUMP DPI POPPED. REPLACED FILTER PER AMM 29-11 FLUSHED LEFT HYD SYS TWICE AND INSPECTED FILTERS AND FLOW CONTROL VLV, NO FURTHER CONTAMINATION NOTED. OPERATED LANDING GEAR MULTIPLE TIMES AND OPERATED ALTERNATE GEAR EXTEND LANDING GEAR SYS OPS NML.
